Jump to content

PLEASE tell me this get's better!!!!


Recommended Posts

  My depression is getting worse :'( :'( :'( I am in the midst of my Klonopin to Diazepam, I am trying to be positive, but the depression is very severe. Is this going to get better??? I just need some support and encouragement. I feel so alone. I can't function. I'm sorry for being so negative.

  I knew depression could happen, but if this doesn't get better I don't know what I'll do.

 

I am on 1mg. klonopin and 30mg. diazepam right now. Tomorrow I drop klonopin to .75mg.

 

Thank you,

rhapsodygirl

Link to comment
Share on other sites

Hey phapsodygirl,

 

You're crossing over, as well as taking Diazepam, so it's understandable why you would feel depression that strong. I'm so sorry the feelings aren't letting up. I see you've been holding for about a week. Do you think holding a few more days would help? Let us know how you're feeling.

Link to comment
Share on other sites

Hi Rhapsodygirl,

Sorry to hear that you are having a hard time right now.  It's not uncommon to get hit hard while crossing over to diazepam/valium.  Valiium is known to cause horrible depression in some.  I also did have a horrible time with it while crossing over to diazepam. I did get onto welbutrin because the depression was so hard to deal with.  I must say that it did help me alot at least with the depression.  If it gets too difficult this might be a option for you.  Regardless, this is just a horrible part of withdrawl and the depression that you are going thru is temporary in nature and not permanent.  Although at the moment I am sure it is quite awful to handle.  Just want to encourage you that this will go away.

Hang in there.  Ginia

Link to comment
Share on other sites

×
×
  • Create New...